# SDR UIEA2012100900459

- Difficulty date: October 9, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 70,340 hours, 17,838 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Antenna
- Condition: Mismanufactured
- Location: Elt
- Component: Elt
- Component part number: 11513241
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, F/A FOUND ELT'S ANTENNA CABLE (PORTABLE) TO BE IMPROPERLY WOUND.  R & R ELT UNIT IAW CMM 25-60-10, PG 18- 25.  RESOLVED THE FORWARD ELT.  SECOND ELT (AFT) TRANSFERRED TO MEL 25-63-10-01, CAT. D, MDDR 34976, MCC AND DISPATH NOTIFIED.
